Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Application of the Modified Exponential Function Method to the Cahn-Allen Equation

Hasan Bulut
Organization: University of Firat
Department: Department of Mathematics
Journal / Anthology

ICNPAA 2016 World Congress
Volume: 2016
Issue: 1798

In this study, we have applied the modified exp 􀀋􀇦􀈳􀀋􀉌􀀌􀀌 -expansion function method to the Cahn-Allen equation. We have obtained some new analytical solutions such hyperbolic function solutions. Then, we have constructed the two and three dimensional surfaces for all analytical solutions obtained in this paper by using Wolfram Mathematica 9.

*Science > Physics